# SDR SWIA200922685

- Difficulty date: July 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 36,262 hours, 52,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD AUX SPAR CAP JUST I/B OF ENGINE NACELLE HAS A CRACK THROUGH A HI-LOK.  (C-CHECK)  REPAIRED RT SPAR CAP JUST I/B OF NACELLE, IAW IC2009 -120/05978 AND IAW SRM 120  51-00-00.
